# SDR AWXA200300636

- Difficulty date: May 14, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 507945164
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A .25 INCH CRACK WAS FOUND AT L-1 DOOR ON THE AFT EDGE OF THE CENTER DOOR STOP ACCESS HOLE.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC TO VERIFY CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 51-40-2, FIG 1.
